# SDR HEEA087847

- Difficulty date: June 12, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 4,429 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Part serial: A2020
- Condition: Cracked
- Location: Main Rotor
- Part time: 4,429 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR BLADE CRACKED LEADING EDGE CORROSION STRIP. REPLACED WITH SERVICEABLE PART.
